# SDR 2007UALA03605

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 29,992 hours, 11,319 cycles
- Engine: Iae V2522A5
- Engine time: 35,903 hours, 12,959 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL CAUSED BY CLEAR AIR TURBULENCE - MOUNTAIN WAVE.    ACCOMPLISHED BOROSCOPE OF COMPRESSOR SECTION OF ENGINE-RESULTS NORMAL, ACCOMPLISHED TEST OF 7TH AND 10TH STAGE SOLENOID AND POTS AND FOUND 10TH STAGE POT FAILING-REPLACED 10TH STAGE POT.  NO REPEATS SINCE ORIGINAL.
